# SDR AALA202310235969

- Difficulty date: October 23, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 33,752 hours, 6,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR DAMPER PSI AT 1400 AT 60 DEGREES FAHRENHEIT. SERVICED R4 DOOR DAMPER TO 1800 PSI.
